# SDR 06FDEA1660

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,159 hours, 26,498 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CAPT HAD NO AIRSPEED INDICATION ON TAKEOFF.  REJECTED AT 80 KTS.  REMOVED AND REPLACED CAPT'S AIRSPEED INDICATOR PER MM 34-12-021-4.  OPS CHECKED   GOOD IAW MM 34-12-00.
